Centres Of Excellence

To focus on new and emerging areas of research and education, Centres of Excellence have been established within the Institute. These ‘virtual' centres draw on resources from its stakeholders, and interact with them to enhance core competencies

Read More >>

Faculty

Faculty members at IIMB generate knowledge through cutting-edge research in all functional areas of management that would benefit public and private sector companies, and government and society in general.

Read More >>

IIMB Management Review

Journal of Indian Institute of Management Bangalore

IIM Bangalore offers Degree-Granting Programmes, a Diploma Programme, Certificate Programmes and Executive Education Programmes and specialised courses in areas such as entrepreneurship and public policy.

Read More >>

About IIMB

The Indian Institute of Management Bangalore (IIMB) believes in building leaders through holistic, transformative and innovative education

Read More >>

MaxVaR for non-normal and heteroskedastic returnsZero-Sum Risk-Sensitive Stochastic Differential Games

Arnab Basu and Mrinal K Ghosh
Journal Name
Mathematics of Operations Research
Journal Publication
others
Publication Year
2012
Journal Publications Functional Area
Decision Sciences and Information Systems
Publication Date
Vol. 37(3), August 2012, P 437-449
Abstract

We study zero-sum risk-sensitive stochastic differential games on the infinite horizon with discounted and ergodic payoff criteria. Under certain assumptions, we establish the existence of values and saddle-point equilibria. We obtain our results by studying the corresponding Hamilton-Jacobi-Isaacs equations. Finally, we show that the value of the ergodic payoff criterion is a constant multiple of the maximal eigenvalue of the generators of the associated nonlinear semigroups.

MaxVaR for non-normal and heteroskedastic returnsZero-Sum Risk-Sensitive Stochastic Differential Games

Author(s) Name: Arnab Basu and Mrinal K Ghosh
Journal Name: Mathematics of Operations Research
Volume: Vol. 37(3), August 2012, P 437-449
Year of Publication: 2012
Abstract:

We study zero-sum risk-sensitive stochastic differential games on the infinite horizon with discounted and ergodic payoff criteria. Under certain assumptions, we establish the existence of values and saddle-point equilibria. We obtain our results by studying the corresponding Hamilton-Jacobi-Isaacs equations. Finally, we show that the value of the ergodic payoff criterion is a constant multiple of the maximal eigenvalue of the generators of the associated nonlinear semigroups.